# SDR IXXA06SMN388S

- Difficulty date: November 17, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 36528702
- Condition: Cracked
- Location: T/E Flap
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT INBOARD FLAP LEADING EDGE INTERNAL FORWARD FITTING CRACKED AT STATION XW92.000.  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21, AND DC8 SRM 51-1-8B.
